MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/adm.0b013e31829084d5

Медицинская библиотека · Journal of addiction medicine · 2013

Intranasal substituted cathinone "bath salts" psychosis potentially exacerbated by diphenhydramine.

Gunderson Erik W, Kirkpatrick Matthew G, Willing Laura M, Holstege Christopher P

Клинический случайСтатьяПоддержка NIH: внешняя программаПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

In this report, we describe a case of intranasal "bath salts"-associated psychosis. Symptoms developed during a 3-week binge and were potentially exacerbated by oral diphenhydramine taken for insomnia. The clinical case conference includes expert discussion from 3 disciplines: emergency medicine toxicology, behavioral pharmacology, and addiction medicine. It is hoped that the discussion will provide insight into the clinical aspects and challenges of addressing acute substituted cathinone toxicity, including acute psychosis, a major adverse effect of bath salts consumption.

Для цитирования: Gunderson Erik W, Kirkpatrick Matthew G, Willing Laura M, Holstege Christopher P. Intranasal substituted cathinone "bath salts" psychosis potentially exacerbated by diphenhydramine.. Journal of addiction medicine. 2013. DOI: 10.1097/adm.0b013e31829084d5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.